Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having problem in ileitis. Taking mesacol. Underweight. How to maintain good phisical body?

i have a problem in my intestine called as ilietis my doctor told me to eat 2 tablets of mesacol regularly for life time so this will make many sideeffects so what can i do to maintane good phisical body what should i do ??? because i am under weight and my doctor also tell me not to drink milk and not to eat diary products
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Mesacol is not a very harmful medication and you need not be afraid of it so much. Even if there are any aide-effect you can show them up and they can be managed. Ilietis is not very uncommon and many people have it. It doesnt suggest that you have a poor health. Allergy can occur to even the healthy bodies.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor